# SDR REXA2019081431205

- Difficulty date: July 30, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321749
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILLS IN STA. FS= 349 TO FS= 379 BETWEEN 41RBL TO 46RBL AT PAX CABIN FWD WET AREA.   SILLS IN FS349 TO FS379 BTW 41RBL TO 46RBL AT PAX CABIN WAS REPLACED FOR NEW ONE (P/N: SH670-32174-11) PER CRJ-900 SRM 51-42-06-001-001-01, 51-42-10-001-001-A01 AND 51-42-21-001-001-A01.
